# SDR FX7A200700001

- Difficulty date: January 20, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N905TA
- Make and model: Doug DC-9-82
- Aircraft serial: 49905
- Aircraft time: 41,654 hours, 26,493 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100505105
- Part serial: PS0048
- Condition: Unwanted Deploy
- Location: L2 Door
- Part time: 722 hours, 254 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR EVACUATION SLIDE RAFT DEPLOYED IN-FLIGHT.
